# SDR SIMA20120403001

- Difficulty date: April 3, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shuttle Valve
- Part number: 211118
- Part serial: 33263558
- Condition: Failed
- Location: Brakes
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 2991, THE CREW REPORTED NR 1 HYDRAULIC QUANTITY LOW INFLIGHT AFTER 1.5 HRS IN FLIGHT.  THE MESSAGE CAME ON DURING DESCENT.  THE CREW DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 AND NR 4 BRAKE SHUTTLE VALVE PER EMB-145 MM 32-49-07.  THE OPERATIONAL CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
